A note on the diffusive scaling limit for a class of linear systems.

Nagahata, Yukio; Yoshida, Nobuo

Electronic Communications in Probability [electronic only] (2010)

  • Volume: 15, page 68-78
  • ISSN: 1083-589X

How to cite

top

Nagahata, Yukio, and Yoshida, Nobuo. "A note on the diffusive scaling limit for a class of linear systems.." Electronic Communications in Probability [electronic only] 15 (2010): 68-78. <http://eudml.org/doc/223456>.

@article{Nagahata2010,
author = {Nagahata, Yukio, Yoshida, Nobuo},
journal = {Electronic Communications in Probability [electronic only]},
keywords = {diffusive scaling limit; linear systems; binary contact process; potlatch process; smoothing process},
language = {eng},
pages = {68-78},
publisher = {University of Washington},
title = {A note on the diffusive scaling limit for a class of linear systems.},
url = {http://eudml.org/doc/223456},
volume = {15},
year = {2010},
}

TY - JOUR
AU - Nagahata, Yukio
AU - Yoshida, Nobuo
TI - A note on the diffusive scaling limit for a class of linear systems.
JO - Electronic Communications in Probability [electronic only]
PY - 2010
PB - University of Washington
VL - 15
SP - 68
EP - 78
LA - eng
KW - diffusive scaling limit; linear systems; binary contact process; potlatch process; smoothing process
UR - http://eudml.org/doc/223456
ER -

NotesEmbed ?

top

You must be logged in to post comments.